# SDR ZZDA2009384

- Difficulty date: October 29, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Sheared
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FASTENER, STA 1152, LBL 10, SHEARED.  ACCOMPLISHED FASTENER REPLACEMENT PER EA-53-02140IR.  SEE NR 3483.
